# SDR CA110301004

- Difficulty date: February 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Lyc TIO540AJ1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: 16P21710
- Condition: Stuck
- Location: Exhaust
- Part time: 284 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MANDATORY SB11-73-01, FOUND THE THE EXHAUST VALVES IN POSITION 3 AND 4 WERE STUCK PARTIALLY OPEN.
